# SDR SWAA2025090209832

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 61,982 hours, 34,233 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 11 D RECLINES TOO FAR INTO EXIT ROW,  SEAT 11D ADJUSTED RECLINE LOCK PER AMM 25-22-00.
